# SDR VNAA2025061711102

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 47,653 hours, 36,312 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOUD ELECTRIC CRACKLING/BUZZING NOISE FROM FO SIDE OF FLIGHT DECK / INSPECTED NOSE COMPARTMENTS/AVIONICS BAY FOR ANY LOOSE ITEMS.  PRESSURIZED PLANE IAW CRJ700 AMM 21-31-00-910-801-A01-PSA TO ~4.0 DELTA AND USED RADIOS TO CONTACT TOWER. OPS CHECK GOOD COULDNÂ€™T RECREATE FAULT. OCF FLIGHT REPORTED AS SATISFACTORY.
